# SDR UIEA2019082505283

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,632 hours, 17,021 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 099C4014
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "RIGHT FWD WINDOW" EICAS AFTER LANDING.  REMOVED AND REPLACED RIGHT WINDOW HEAT CONTROLLER IAW  AMM 30-41-01. OPS CHECK GOOD.
